# SDR AALA20100211TUL16

- Difficulty date: February 11, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGHT FREQUENCY EDDY CURRENT INDICATES CRACK ON LEFT WING LEADING EDGE NUMBER 5 SLAT AT 2ND FROM OUTBOARD RIB, INBOARD LEG.  REMOVED 2ND FROM OUTBOARD ATTACH FITTING; LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER / ESO 80117. CLEARANCE TO INSTALL LOWER SKIN.  INSTALLED LOWER OUTBOARD SKIN PER ESO 80117.
